MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 22 45

SERF BI MENTUM PFRK PE LINER 22 45
Catalog Number DS10014522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to dislocation.No surgical delay.Doi: unknown.Dor: (b)(6) 2023.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BI MENTUM PFRK PE LINER 22 45
Common Device Name
BI MENTUM PFRK PE LINER 22 45
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key17442716
Report Number1818910-2023-150032
Device Sequence Number11447102
Product Code LPH
UDI-Device Identifier03662200015511
UDI-Public03662200015511
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS10014522
Device Lot Number2009398A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; ARTICUL/EZE BALL 22.225+7 NK.; PINNACLE DM LINER 52_45.; UNKNOWN HIP ACETABULAR CUP.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown